Post # 1
I went on BCP three months ago for my honeymoon, and as my selected BC method. It gave me bad side effects so after a couple months, I decided to go off it and use FAM to TTA until we are ready to TTC. Anyway, this last cycle, I took my three weeks of pills and then didn’t take my placebo week. I never got my withdrawl bleed or any sort of period. A tiny bit of brown spotting for a day, but hardly any. At this point, AF is two weeks late and I have taken a couple wondfos and then this morning took a clear blue digi, and it was negative. I am on CD 40. I was just wondering when or if I should call my doctor? I don’t know if this is normal. I would understand if it was my upcoming cycle that was messed up from BCP, but i don’t understand why I would never have a withdrawl bleed like normal. I was having normal periods on this pill. Confused and dont want to go in too soon, but also don’t want to wait when I should have gone in.. if that makes sense. Advice?
Post # 3
For whatever reason, I only had 1 day of spotting as a withdrawal bleed when I went off the pill. I have no clue why though. My period finally showed up at CD33.
I think skipping a period after coming off the pill is fairly normal. It’s also normal not to ovulate for a while. I’d probably go to the doctor after my second missed period (so like cycle day 50 or something). But I’m not a doctor though, so no clue if that’s good advice or not!
Post # 4
@CityBearBride: Oh okay, that is reassuring 🙂 One )probably dumb) question.. When you say it was CD 33 for you.. did you start counting cycle days based off of your one day of spotting, or the start of your previous cycle? Just trying to figure out if I should go to the dr in like ten or so days at CD50 or is I should count back from the day I had two drops of spotting..
I just want to start charting, is that so much to ask?? haha
Post # 5
Yes, I counted the 1 day of spotting as a ‘period’. So really I got my period 35 days after going off the BCP. Even that period was super light (1 day very light flow, 2 days light spotting)
Post # 6
@future_mrs_s: there was a time when i would go on and off BCP and it messed up my cycle. when i was on a certain pill recently, i only got AF every 3 months.
2 months ago i went completely off BCP, and i thought it would take some months to regulate but i regulated pretty quickly the first month. we will see what happens this next month.
stress and other factors cause AF to be late. but if you suspect you are pregnant, call your GYN.